MathSciNet Relay Station
MathSciNet bibliographic data
MR1379173 60G35 (60G44 60G57 62M20)
Bhatt, Abhay G.; Kallianpur, G.; Karandikar, Rajeeva L. Uniqueness and robustness of solution of measure-valued equations of nonlinear filtering. Ann. Probab. 23 (1995), no. 4, 1895–1938.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement